MAUDE Adverse Event Report: COOK INC COOK TURBO-FLO HD HEMODIALYSIS CATHETER TRAY

COOK INC COOK TURBO-FLO HD HEMODIALYSIS CATHETER TRAY
Model Number G35089
Health Effect - Clinical Code Injury (2348)
Date of Event 04/22/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Common name: mpb catheter, hemodialysis, non-implanted.Product code: mpb.This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The complainant reported the cook turbo-flo hd hemodialysis catheter was being used for continuous renal replacement therapy through the right subclavian.The dilator tip broke during insertion.However, the product problem did not result in any device pieces being left within the patient or other serious injuries.

Brand Name
COOK TURBO-FLO HD HEMODIALYSIS CATHETER TRAY
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7523097
Report Number1820334-2018-01480
Device Sequence Number18900837
Product Code MPB
UDI-Device Identifier00827002350892
UDI-Public(01)00827002350892(17)161029(10)5401086
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG35089
Device Catalogue NumberC-HDCSYJ-1201J-CCT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2018
Initial Report FDA Received Date05/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1